Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Calculating the coefficients of certain linear predictors

Authors: D. S. Stoller and L. C. Stoller
Journal: Math. Comp. 13 (1959), 122-124
MSC: Primary 62.00; Secondary 65.00
MathSciNet review: 0105783
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Karush & N. Z. Wolfsohn, ``The distance to the origin of a certain point set in $ \operatorname{E}^n$,'' Proc. Am. Math. Soc., v. 6, 1955, p. 323-332. MR 0069531 (16:1047c)
  • [2] Geo. E. Forsythe, ``Generation and use of orthogonal polynomials for data fitting with a digital computer,'' J. Soc. Indust. Appl. Math., v. 5, 1957. MR 0092208 (19:1079e)
  • [3] W. E. Milne, Numerical Calculus, Princeton, 1949, p. 265-268.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 62.00, 65.00

Retrieve articles in all journals with MSC: 62.00, 65.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society